Volume 22, Issue 4
The Inverse Problem of Centrosymmetric Matrices with a Submatrix Constraint

Zhen-yun Peng, Xi-yan Hu & Lei Zhang

DOI:

J. Comp. Math., 22 (2004), pp. 535-544

Published online: 2004-08

Preview Full PDF 32 997
Export citation
  • Abstract

By using Moore-Penrose generalized inverse and the general singular value decompo- sition of matrices, this paper establishes the necessary and sufficient conditions for the existence of and the expressions for the centrosymmetric solutions with a submatrix con- straint of matrix inverse problem AX = B. In addition, in the solution set of corresponding problem, the expression of the optimal approximation solution to a given matrix is derived.

  • Keywords

Matrix norm Centrosymmetric matrix Inverse problem Optimal approximation

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-22-535, author = {}, title = {The Inverse Problem of Centrosymmetric Matrices with a Submatrix Constraint}, journal = {Journal of Computational Mathematics}, year = {2004}, volume = {22}, number = {4}, pages = {535--544}, abstract = { By using Moore-Penrose generalized inverse and the general singular value decompo- sition of matrices, this paper establishes the necessary and sufficient conditions for the existence of and the expressions for the centrosymmetric solutions with a submatrix con- straint of matrix inverse problem AX = B. In addition, in the solution set of corresponding problem, the expression of the optimal approximation solution to a given matrix is derived. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10303.html} }
TY - JOUR T1 - The Inverse Problem of Centrosymmetric Matrices with a Submatrix Constraint JO - Journal of Computational Mathematics VL - 4 SP - 535 EP - 544 PY - 2004 DA - 2004/08 SN - 22 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10303.html KW - Matrix norm KW - Centrosymmetric matrix KW - Inverse problem KW - Optimal approximation AB - By using Moore-Penrose generalized inverse and the general singular value decompo- sition of matrices, this paper establishes the necessary and sufficient conditions for the existence of and the expressions for the centrosymmetric solutions with a submatrix con- straint of matrix inverse problem AX = B. In addition, in the solution set of corresponding problem, the expression of the optimal approximation solution to a given matrix is derived.
Zhen-yun Peng, Xi-yan Hu & Lei Zhang. (1970). The Inverse Problem of Centrosymmetric Matrices with a Submatrix Constraint. Journal of Computational Mathematics. 22 (4). 535-544. doi:
Copy to clipboard
The citation has been copied to your clipboard